MathSciNet Relay Station
MathSciNet bibliographic data
MR1948453 35Q35 (35B25 35B35 76N10)
Hagstrom, Thomas; Lorenz, Jens On the stability of approximate solutions of hyperbolic-parabolic systems and the all-time existence of smooth, slightly compressible flows. Indiana Univ. Math. J. 51 (2002), no. 6, 1339–1387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement